# SDR AALA201702029012

- Difficulty date: February 1, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 9,277 hours, 3,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Not Seated
- Location: R3 Assist Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE NOT HOLDING PRESSURE. REMOVED AND REPLACED DIAPHRAGM AND SERVICED ASSIST BOTTLE AT R3 DOOR IAW AMM 52-10-00.
